Share:


Entire solutions of Schrodinger elliptic systems with discontinuous nonlinearity and sign‐changing potential

    T. L. Dinu Affiliation

Abstract

We establish the existence of an entire solution for a class of stationary Schrodinger systems with subcritical discontinuous nonlinearities and lower bounded potentials that blow‐up at infinity. The proof is based on the critical point theory in the sense of Clarke and we apply the Mountain Pass Lemma for locally Lipschitz functionals. Our result generalizes in a nonsmooth framework the result of Rabinowitz [16] on the existence of entire solutions of the nonlinear Schrödinger equation. 


First Published Online: 14 Oct 2010

Keyword : nonlinear elliptic systems, entire solution, Lipschitz functional, Clarke generalized gradient

How to Cite
Dinu, T. L. (2006). Entire solutions of Schrodinger elliptic systems with discontinuous nonlinearity and sign‐changing potential. Mathematical Modelling and Analysis, 11(3), 229-242. https://doi.org/10.3846/13926292.2006.9637315
Published in Issue
Sep 30, 2006
Abstract Views
471
PDF Downloads
266
Creative Commons License

This work is licensed under a Creative Commons Attribution 4.0 International License.